I have an issue with itching all over my body for many years. At first it was seasonal, only in winter months.Now, it is severe and every day. Prednisone works, however, I have to be on high doses and there are other serious side effects. With time, the nature of my itch has changed. It is not pure itch now. I feel a prickly pain under the itch. I also have idiopathic neuropathy and a bladder disease, interstitial cystitis, which is thought to be auto immune and, or allergy. I have tried all the home remedies and have been on Atarax for the past week. So far, it is not working. My dermatologist wants to try UV ultra light, but I feel it is too much like prednisone. I would prefer homeopathic treatments that are not invasive and trade one problem for another.
This is a common issue with fibromyalgia. When I started on Lyrica it went right away. If you do decide to try Lyrica be aware you will feel very sedated for the first couple of weeks but that goes away. Insist on starting on the lowest dosage possible and gradually increasing. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.